Home > Research > Publications & Outputs > An infinite C*-algebra with a dense, stably fi...

Electronic data

  • Infinite C Algebra - new arxiv versiony

    Rights statement: First published in Proc. Amer. Math. Soc. 146 (2018), published by the American Mathematical Society. © 2018 American Mathematical Society.

    Accepted author manuscript, 375 KB, PDF document

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License

Links

Text available via DOI:

View graph of relations

An infinite C*-algebra with a dense, stably finite *-subalgebra

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>03/2018
<mark>Journal</mark>Proceedings of the American Mathematical Society
Volume146
Number of pages6
Pages (from-to)2523-2528
Publication statusPublished
Early online date9/03/18
Original languageEnglish

Abstract

We construct a unital pre-C*-algebra $ A_0$ which is stably finite, in the sense that every left invertible square matrix over $ A_0$ is right invertible, while the C*-completion of $ A_0$ contains a nonunitary isometry, and so it is infinite.

Bibliographic note

First published in Proc. Amer. Math. Soc. 146 (2018), published by the American Mathematical Society. © 2018 American Mathematical Society.